# SDR DHL2001362030

- Difficulty date: August 11, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A4 CHECK - NR 2 ENG I/B AFT CORE COWL, CHAFED AT 6 O'CLOCK POSITION AT AFT SECTION.  REMOVED AND REPLACED THE NR 2 ENGINE I/B AFT CORE COWLING AFT SECTION STRIP PER THE A300 MM 71-13-00
